Stephen J. Schueler, M.D.

Overview

Breathing Difficulty with Exertion and Tremors in the Hands 26 Causes

The freeMD virtual doctor has found 26 conditions that can cause Breathing Difficulty with Exertion and Tremors in the Hands.

Mouse over to view each condition's most common symptoms

There is 1 common condition that can cause Breathing Difficulty with Exertion and Tremors in the Hands.
  1. Anxiety Disorder
There are 10 somewhat common conditions that can cause Breathing Difficulty with Exertion and Tremors in the Hands.
  1. Drug Side Effect
  2. Drug Toxicity
  3. Endemic Goiter
  4. Grave's Disease
  5. Hyperthyroidism
  6. Hypoglycemia
  7. Insulin Reaction
  8. Kidney Disease
  9. Panic Attacks
  10. Phobias
There are 4 uncommon conditions that can cause Breathing Difficulty with Exertion and Tremors in the Hands.
  1. Cirrhosis
  2. Multiple Sclerosis
  3. Social Phobia
  4. Theophylline Toxicity
There are 11 rare conditions that can cause Breathing Difficulty with Exertion and Tremors in the Hands.
  1. Aspirin Overdose
  2. De Quervain's Thyroiditis
  3. End Stage Renal Disease
  4. Hemochromatosis
  5. Insecticide Inhalation
  6. Lymphocytic Thyroiditis
  7. Medullary Cystic Disease
  8. Membranous Glomerulonephritis
  9. Polymyositis
  10. Snakebite
  11. Tetanus

Last Updated: Sep 20, 2010 References
Authors: Stephen J. Schueler, MD; John H. Beckett, MD; D. Scott Gettings, MD
Copyright DSHI Systems, Inc. Powered by: FreeMD - Your Virtual Doctor

References
  1. Ferri's Clinical Advisor, Fred F. Ferri - 2007
  2. Griffith's 5-Minute Clinical Consult, Mark Dambro - 2006
  3. Harrison's Principles of Internal Medicine, Anthony S. Fauci, Eugene Braunwald, Dennis L. Kasper, Stephen L. Hauser, Dan L. Longo, J. Larry Jameson, Joseph Loscalzo - 2008
  4. Emergency medicine: a comprehensive study guide; Judith E. Tintinalli, Gabor D. Kelen, J. Stephan Stapczynski - 2004
  5. Nelson textbook of pediatrics, Robert Kliegman, Richard E. Behrman, Waldo Emerson Nelson - 2007

FreeMD is provided for information purposes only and should not be used as a substitute for evaluation and treatment by a physician. Please review our terms of use.